# SDR U0GA114547

- Difficulty date: March 19, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N291EH
- Make and model: Bolkms BO105CBS
- Aircraft serial: S842
- Aircraft time: 9,136 hours, 12,497 cycles
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT FROM GIBSON TO HOUMA
